The Michigan Mathematical Journal

Plurisubharmonic subextensions as envelopes of disc functionals

Finnur Lárusson and Evgeny Poletsky

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 62, Issue 3 (2013), 551-565.

Dates
First available in Project Euclid: 9 September 2013

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1378757888

Digital Object Identifier
doi:10.1307/mmj/1378757888

Mathematical Reviews number (MathSciNet)
MR3102530

Zentralblatt MATH identifier
1311.32014

Subjects
Primary: 32U05: Plurisubharmonic functions and generalizations [See also 31C10]
Secondary: 32Q65: Pseudoholomorphic curves

Citation

Lárusson, Finnur; Poletsky, Evgeny. Plurisubharmonic subextensions as envelopes of disc functionals. Michigan Math. J. 62 (2013), no. 3, 551--565. doi:10.1307/mmj/1378757888. https://projecteuclid.org/euclid.mmj/1378757888


Export citation